Pacific Journal of Mathematics

Ernst G. Straus, 1922--1983.

Full-text: Open access

Article information

Source
Pacific J. Math. Volume 118, Number 2 (1985), i-xx.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102706434

Zentralblatt MATH identifier
0567.01032

Mathematical Reviews number (MathSciNet)
MR789166

Subjects
Primary: 01A70: Biographies, obituaries, personalia, bibliographies

Citation

Ernst G. Straus, 1922--1983. Pacific J. Math. 118 (1985), no. 2, i--xx. http://projecteuclid.org/euclid.pjm/1102706434.


Export citation